# SDR AALA20120515001

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 39,183 hours, 15,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR OVERWING EXIT LIGHT, OPS CHECK NORMAL.
